Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2014, 9:46 PM CDT for Hansford County, Lipscomb County, Ochiltree County, Texas; Beaver County, Texas County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 9:46 PM CDT (02:46 UTC)
- Expired
- Jun 22, 2014, 10:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:25 PM CDT | TSTM WND GST 60 | 8 W Slapout, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 2643 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306
WUUS54 KAMA 230246
SVRAMA
OKC007-139-TXC195-295-357-230345-
/O.NEW.KAMA.SV.W.0087.140623T0246Z-140623T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
946 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
EASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1045 PM CDT
* AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF LIBERAL TO 8 MILES EAST OF HARDESTY TO 6 MILES NORTHWEST OF
SPEARMAN...AND MOVING EAST SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... PERRYTON... LIPSCOMB...
TURPIN... SLAPOUT... MOCANE...
KNOWLES... GRAY... GATE...
FORGAN... FLORIS... ELMWOOD...
BRYANS CORNER... BOYD... BALKO...
WAKA... FARNSWORTH... FOLLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3623 10000 3623 10136 3700 10093
3701 10017
TIME...MOT...LOC 0246Z 302DEG 9KT 3700 10089 3658 10104
3624 10128
$$
JACKSON3 follow-up statements
182
WWUS54 KAMA 230309
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1009 PM CDT SUN JUN 22 2014
OKC007-139-TXC195-295-357-230345-
/O.CON.KAMA.SV.W.0087.000000T0000Z-140623T0345Z/
TEXAS OK-BEAVER OK-HANSFORD TX-LIPSCOMB TX-OCHILTREE TX-
1009 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OCHILTREE...NORTHERN LIPSCOMB...NORTHEASTERN HANSFORD...BEAVER AND
SOUTHEASTERN TEXAS COUNTIES UNTIL 1045 PM CDT...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF FLORIS TO 4
MILES SOUTHWEST OF GRAY TO 6 MILES EAST OF SPEARMAN...MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BEAVER... PERRYTON... LIPSCOMB...
TURPIN... SLAPOUT... MOCANE...
KNOWLES... GRAY... GATE...
FORGAN... FLORIS... ELMWOOD...
BRYANS CORNER... BOYD... BALKO...
WAKA... FARNSWORTH... FOLLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3623 10000 3623 10136 3700 10080
3701 10017
TIME...MOT...LOC 0309Z 302DEG 9KT 3692 10069 3650 10084
3616 10108
$$
JACKSON065
WWUS54 KAMA 230322
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1022 PM CDT SUN JUN 22 2014
OKC139-230333-
/O.CAN.KAMA.SV.W.0087.000000T0000Z-140623T0345Z/
TEXAS OK-
1022 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3700 9999 3623 10000 3623 10136 3624 10135
3652 10093 3700 10064 3701 10017
TIME...MOT...LOC 0323Z 279DEG 42KT 3633 10059
$$
OKC007-TXC195-295-357-230345-
/O.CON.KAMA.SV.W.0087.000000T0000Z-140623T0345Z/
BEAVER OK-HANSFORD TX-LIPSCOMB TX-OCHILTREE TX-
1022 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OCHILTREE...NORTHERN LIPSCOMB...EAST CENTRAL HANSFORD AND BEAVER
COUNTIES UNTIL 1045 PM CDT...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9
MILES SOUTHEAST OF PERRYTON...MOVING EAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BEAVER... PERRYTON... LIPSCOMB...
SLAPOUT... MOCANE... KNOWLES...
GRAY... GATE... FORGAN...
FLORIS... ELMWOOD... BRYANS CORNER...
BOYD... BALKO... WAKA...
FARNSWORTH... FOLLETT... DARROUZETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3700 9999 3623 10000 3623 10136 3624 10135
3652 10093 3700 10064 3701 10017
TIME...MOT...LOC 0323Z 279DEG 42KT 3633 10059
$$
JACKSON409
WWUS54 KAMA 230340
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT SUN JUN 22 2014
OKC007-TXC195-295-357-230350-
/O.EXP.KAMA.SV.W.0087.000000T0000Z-140623T0345Z/
BEAVER OK-HANSFORD TX-LIPSCOMB TX-OCHILTREE TX-
1040 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OCHILTREE...NORTHERN
LIPSCOMB...EAST CENTRAL HANSFORD AND BEAVER COUNTIES WILL EXPIRE AT
1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER... HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3700 9999 3623 10000 3623 10136 3624 10135
3652 10093 3700 10064 3701 10017
TIME...MOT...LOC 0340Z 279DEG 42KT 3630 10035
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:04 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 22, 7:04 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT SUN JUN 22 2014 .AVIATION... STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL TERMINALS. THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST INTO FORECAST AREA. THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE EVENING. THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE WIND DIRECTIONS AND SPEEDS. MVFR CEILINGS EXPECTED AFTER 06Z MONDAY. NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY. AMENDMENTS WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING. COCKRELL && .PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/ ..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT... DISCUSSION... THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES EXCLUDING FAR SOUTH AND SW AREAS. MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS... OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID FORWARD MOTION OF THE MAIN MCS. STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK... BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN THE SW TX PANHANDLE FOR MON NIGHT. UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE MODELS VARY WILDLY ON THE OVERALL UPR PATTERN. TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL. SIMPSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 83 64 83 64 / 40 20 40 20 30 BEAVER OK 66 87 65 87 65 / 90 20 30 20 40 BOISE CITY OK 62 82 61 85 62 / 50 20 40 20 30 BORGER TX 67 86 67 86 66 / 60 20 40 20 30 BOYS RANCH TX 65 86 65 88 66 / 30 20 40 20 30 CANYON TX 63 84 64 84 64 / 40 30 40 20 20 CLARENDON TX 66 85 66 84 66 / 50 30 40 20 30 DALHART TX 61 83 61 85 63 / 40 20 40 20 30 GUYMON OK 65 85 65 86 64 / 70 20 30 20 40 HEREFORD TX 63 84 63 84 63 / 30 30 40 20 20 LIPSCOMB TX 66 85 65 86 66 / 80 20 30 20 40 PAMPA TX 64 83 64 83 65 / 70 20 40 20 30 SHAMROCK TX 66 86 66 85 66 / 70 30 30 20 30 WELLINGTON TX 68 88 68 86 68 / 60 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 402 PM CDT SUN JUN 22 2014 OKZ001>003-TXZ001>020-231200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 402 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE PRIMARY HAZARDS. TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.
In the hours before
Special weather statement, Jun 22, 8:33 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 833 PM CDT SUN JUN 22 2014 OKZ002-230215- TEXAS OK- 833 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 915 PM CDT... AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 26 MILES NORTHEAST OF WILBURTON TO 5 MILES SOUTHWEST OF HOUGH...MOVING EAST AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... GUYMON... OPTIMA... HOUGH... HOOKER... HARDESTY... GOODWELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3650 10112 3651 10186 3700 10169 3700 10111 TIME...MOT...LOC 0133Z 269DEG 9KT 3728 10136 3681 10161 JACKSON
Special weather statement, Jun 22, 8:49 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 849 PM CDT SUN JUN 22 2014 OKZ003-TXZ004-005-230230- BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 849 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...EXTREME NORTHWESTERN LIPSCOMB AND EXTREME SOUTHERN BEAVER COUNTIES UNTIL 930 PM CDT... AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PERRYTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3636 10055 3633 10098 3649 10091 3650 10054 TIME...MOT...LOC 0149Z 257DEG 16KT 3642 10082 JACKSON
Local storm report, Jun 22, 8:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL WOLF CREEK PARK 36.21N 100.65W
06/22/2014 E1.50 INCH OCHILTREE TX LAW ENFORCEMENT
HIGH WINDS ALSO.
&&
EVENT NUMBER AMA1400475
COCKRELLSpecial weather statement, Jun 22, 9:31 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 931 PM CDT SUN JUN 22 2014 TXZ004-005-230315- LIPSCOMB TX-OCHILTREE TX- 931 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OCHILTREE AND WESTERN LIPSCOMB COUNTIES UNTIL 1015 PM CDT... AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF PERRYTON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BOOKER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3623 10033 3627 10080 3649 10073 3646 10038 TIME...MOT...LOC 0231Z 278DEG 22KT 3636 10064 JACKSON
Local storm report, Jun 22, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
942 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 2 E GOODWELL 36.60N 101.60W
06/22/2014 M64 MPH TEXAS OK MESONET
&&
EVENT NUMBER AMA1400476
COCKRELLSpecial weather statement, Jun 22, 9:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT SUN JUN 22 2014
TXZ001>004-006>009-011-230330-
DALLAM TX-HANSFORD TX-HARTLEY TX-HUTCHINSON TX-MOORE TX-OCHILTREE
TX-OLDHAM TX-ROBERTS TX-SHERMAN TX-
943 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERMAN...NORTHWESTERN
ROBERTS...EXTREME NORTHERN OLDHAM...SOUTHWESTERN OCHILTREE...MOORE...
NORTHERN HUTCHINSON...EASTERN HARTLEY...SOUTHERN HANSFORD AND EXTREME
SOUTHEASTERN DALLAM COUNTIES UNTIL 1030 PM CDT...
AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SPEARMAN TO 3 MILES EAST OF HARTLEY...MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
DUMAS... SPEARMAN... SUNRAY...
CACTUS... PRINGLE... HARTLEY...
CHANNING... WAKA... FARNSWORTH...
MORSE... GRUVER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3635 10140 3632 10088 3612 10087 3585 10141
3561 10242 3596 10250
TIME...MOT...LOC 0243Z 270DEG 9KT 3627 10127 3590 10233
JACKSONThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | AMA | Lipscomb | 3 hr |
| Jun 22, 7:29 PM CDT | Tornado Warning | AMA | Lipscomb | 24 min |
| Jun 22, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 35 min |
| Jun 22, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 63 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 22, 8:49 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Jun 22, 9:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 22, 9:14 PM CDT | Tornado Warning | AMA | Hemphill, Ochiltree, Roberts | 46 min |
| Jun 22, 9:26 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 2 hr |
| Jun 22, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 67 min |
| Jun 22, 9:43 PM CDT | Special Weather Statement | AMA | Hansford, Moore | 47 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more | 59 min |
| Jun 22, 10:18 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Oldham, Potter, Roberts | 42 min |
| Jun 22, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 63 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 96 min |
| Jun 22, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more | 59 min |
| Jun 22, 10:56 PM CDT | Special Weather Statement | AMA | Armstrong, Deaf Smith, Donley, Gray, Randall | 49 min |
| Jun 22, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 66 min |
| Jun 22, 11:28 PM CDT | Flash Flood Warning | AMA | Hemphill, Roberts | 3 hr |
| Jun 22, 11:37 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 22, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 45 min |
| Jun 22, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more | 96 min |
| Jun 23, 12:05 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 40 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 66 min |
| Jun 23, 12:49 AM CDT | Special Weather Statement | AMA | Randall | 41 min |
| Jun 23, 1:27 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 48 min |
| Jun 22, 7:33 PM CDT | Special Weather Statement | AMA | Beaver | 42 min |
| Jun 22, 7:52 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 53 min |
| Jun 22, 8:24 PM CDT | Special Weather Statement | AMA | Beaver | 51 min |
| Jun 22, 8:33 PM CDT | Special Weather Statement | AMA | Texas | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.